# SDR ASAA0996031

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 25,043 hours, 10,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A521022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND OUT OF LIMITS ON UPPER CHORD IN THE MAIN CABIN AT BS 270 LBL 10 RBL 10 WL 208.   REPLACED UPPER CHORD AT BS 270 PER SRM.
